# SDR WWMA9500013

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 961
- Engine: Garrtt TPE33112UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 331124HFR34C653
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, T
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 5069 (LAX/FAT) PILOT REPORTED RIGHT HAND ENGINE SHUT ITSELF DOWN INFLIGHT.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED IN FAT WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DETERMINED THAT THE GEARBOX HAD FAILED AND PART OF THE BULLRING WAS LAYING IN THE BOTTOM OF THE ENGINE COWLING.  MAINTENANCE REPLACED THE RIGHT ENGINE, RIGHT PROP AND OIL COOLER. ALL OIL LINES WERE FLUSHED.  ALL NECESSARY RUNS WERE PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
